# SDR MWEA96585

- Difficulty date: October 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45795
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND VERTICAL STAB LEADING EDGE STA ZV147 UPPER RIB CRACKED AT AFT END.  FABRICATED AND INSTALLED ANGLE REPAIR IAW SRM 55-01 FIG 2, SHEET 3.
